Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 2, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Apr 6, 2006, 4:07 AM CDT for 10 counties in Texas. It took effect at Apr 6, 2006, 7:00 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2006, 4:07 AM CDT (09:07 UTC)
- In effect from
- Apr 6, 2006, 7:00 AM CDT
- Expired
- Apr 6, 2006, 9:07 PM CDT
- In force
- 14 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 3196 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 060907 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 407 AM CDT THU APR 6 2006 ...VERY WINDY CONDITIONS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES TODAY... .A STRONG SURFACE LOW PRESSURE CENTER WILL DEEPEN RAPIDLY ACROSS THE CENTRAL PLAINS IN RESPONSE TO THE APPROACH OF A STRONG UPPER LEVEL SYSTEM. AS THE PRESSURE GRADIENT TIGHTENS...WIND SPEEDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS OF 35 TO 40 MPH...WITH GUSTS OVER 50 MPH. TXZ011>020-061715- /O.UPG.KAMA.WI.Y.0003.060406T1200Z-060407T0200Z/ /O.NEW.KAMA.HW.W.0002.060406T1200Z-060407T0200Z/ OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 407 AM CDT THU APR 6 2006 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE SOUTHERN TEXAS PANHANDLE. THIS WARNING IS AN UPGRADE FROM THE PREVIOUSLY ISSUED WIND ADVISORY. A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS TODAY. A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN RESPONSE...HELPING TO INCREASE THE PRESSURE GRADIENT AT THE SURFACE. THIS TIGHT SURFACE GRADIENT WILL CAUSE SUSTAINED WINDS OF 40 MILES AN HOUR OR GREATER WITH GUSTS TO AROUND 60 MILES AN HOUR ACROSS THE SOUTHERN TEXAS PANHANDLE. PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT. MOTORISTS SHOULD USE EXTREME CAUTION. PEOPLE DRIVING HIGH PROFILE VEHICLES MAY WANT TO POSTPONE THEIR TRIP ACROSS THE SOUTHERN TEXAS PANHANDLE THROUGH EARLY THIS EVENING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ OKZ001>003-TXZ001>010-061715- /O.CON.KAMA.WI.Y.0003.060406T1200Z-060407T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN 407 AM CDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT THIS EVENING... A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS TODAY. A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN RESPONSE...HELPING TO INCREASE THE PRESSURE GRADIENT AT THE SURFACE. THIS TIGHT SURFACE GRADIENT WILL CAUSE SUSTAINED WINDS OF 35 MILES AN HOUR OR GREATER WITH GUSTS UP TO 55 MILES AN HOUR ACROSS THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ GOEHRING
3 follow-up statements
000 WWUS74 KAMA 061206 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 706 AM CDT THU APR 6 2006 ...VERY WINDY CONDITIONS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES TODAY... .A STRONG SURFACE LOW PRESSURE CENTER WILL DEEPEN RAPIDLY ACROSS THE CENTRAL PLAINS IN RESPONSE TO THE APPROACH OF A STRONG UPPER LEVEL SYSTEM. AS THE PRESSURE GRADIENT TIGHTENS...WIND SPEEDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS OF 35 TO 40 MPH...WITH GUSTS OVER 50 MPH. TXZ011>020-062015- /O.CON.KAMA.HW.W.0002.000000T0000Z-060407T0200Z/ OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 706 AM CDT THU APR 6 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS TODAY. A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN RESPONSE... HELPING TO INCREASE THE PRESSURE GRADIENT AT THE SURFACE. THIS TIGHT SURFACE GRADIENT WILL CAUSE SUSTAINED WINDS OF 40 MILES AN HOUR OR GREATER WITH GUSTS TO AROUND 60 MILES AN HOUR ACROSS THE SOUTHERN TEXAS PANHANDLE. PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT. MOTORISTS SHOULD USE EXTREME CAUTION. PEOPLE DRIVING HIGH PROFILE VEHICLES MAY WANT TO POSTPONE THEIR TRIP ACROSS THE SOUTHERN TEXAS PANHANDLE THROUGH EARLY THIS EVENING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ OKZ001>003-TXZ001>010-062015- /O.CON.KAMA.WI.Y.0003.000000T0000Z-060407T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN 706 AM CDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS TODAY. A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN RESPONSE...HELPING TO INCREASE THE PRESSURE GRADIENT AT THE SURFACE. THIS TIGHT SURFACE GRADIENT WILL CAUSE SUSTAINED WINDS OF 35 MILES AN HOUR OR GREATER WITH GUSTS UP TO 55 MILES AN HOUR ACROSS THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ GOEHRING
000 WWUS74 KAMA 062010 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 310 PM CDT THU APR 6 2006 ...VERY WINDY CONDITIONS WILL CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES... .A STRONG SURFACE LOW PRESSURE CENTER WILL CONTINUE TO DEEPEN RAPIDLY ACROSS THE CENTRAL PLAINS IN RESPONSE TO A STRONG UPPER LEVEL LOW PRESSURE SYSTEM. AS THE PRESSURE GRADIENT TIGHTENS...WIND SPEEDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS OF 35 TO 45 MPH...WITH GUSTS OVER 50 MPH. TXZ011>020-070200- /O.CON.KAMA.HW.W.0002.000000T0000Z-060407T0200Z/ OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 310 PM CDT THU APR 6 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT. MOTORISTS SHOULD USE EXTREME CAUTION. PEOPLE DRIVING HIGH PROFILE VEHICLES MAY WANT TO POSTPONE THEIR TRIP ACROSS THE SOUTHERN TEXAS PANHANDLE THROUGH EARLY THIS EVENING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ OKZ001>003-TXZ001>010-070200- /O.CON.KAMA.WI.Y.0003.000000T0000Z-060407T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN 310 PM CDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ JRC
000 WWUS74 KAMA 070207 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 907 PM CDT THU APR 6 2006 ...WIND CONCERNS DIMINISHING INTO THE EVENING... .DAYTIME MIXING WILL SUBSIDE WITH THE LOSS OF HEATING. WHILE PRESSURE GRADIENT WILL REMAIN SOMEWHAT TIGHT...WINDS ARE ONLY EXPECTED IN THE 10 TO 20 KT RANGE OVERNIGHT UNTIL FRONTAL BOUNDARY MOVES THROUGH EARLY TO MID MORNING. TXZ011>020-070315- /O.CAN.KAMA.HW.W.0002.000000T0000Z-060407T0200Z/ OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 907 PM CDT THU APR 6 2006 ...HIGH WIND WARNING IS CANCELLED... WINDS ARE EXPECTED TO DIMINISH THROUGH THE EVENING AS STRONG DAYTIME MIXING WANES. SINCE WINDS OF 40 MPH ARE NO LONGER EXPECTED TO PRESENT SIGNIFICANT HAZARDS...THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH WIND WARNING. $$ OKZ001>003-TXZ001>010-070315- /O.CAN.KAMA.WI.Y.0003.000000T0000Z-060407T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN 907 PM CDT THU APR 6 2006 ...WIND ADVISORY IS CANCELLED... WINDS ARE EXPECTED TO DIMINISH THROUGH THE EVENING AS STRONG DAYTIME MIXING WANES. SINCE WINDS OF 35 MPH ARE NO LONGER EXPECTED TO PRESENT SIGNIFICANT HAZARDS...THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND ADVISORY. $$ KRAMAR
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 5, 11:26 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Apr 5, 11:26 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT WED APR 5 2006
.UPDATE...
ZONE UPDATE WILL BE ISSUED SHORTLY TO CLEAN UP EVENING WORDING. HAVE
TIDIED UP DEWPOINT AND WIND GRIDS TO BE IN BETTER AGREEMENT WITH
CURRENT OBS. BIGGEST ADJUSTMENT WAS TO INSERT BLOWING DUST FOR
TOMORROW PERIOD ALL ZONES AS WINDS WILL LIKELY CHURN UP DUST/DIRT/ASH
ACROSS THE AREA.
&&
.PREV DISCUSSION... (ISSUED 928 PM CDT WED APR 5 2006)
UPDATE...
HAVE UPDATED FIRE WX PRODUCTS TO REFLECT EXPIRATION OF RED FLAG
WARNING FOR TONIGHT. FIRE WX CONCERNS WILL RESURFACE TOMORROW AS
PAINTED IN GOING FORECAST.
WILL HAVE TO CLEAN UP ZONE FORECAST THIS EVENING FOR TEMPORAL WORDING
BUT OTHERWISE FORECAST LOOKS IN GOOD SHAPE FOR TONIGHT.
WIND CONCERNS TOMORROW ARE INCREASINGLY DAUNTING. WHILE JET MIXING
ISSUES IDENTIFIED BY PREVIOUS SHIFT ARE CERTAINLY VALID...THE
RAPIDLY DEEPENING SFC LOW ASSOCIATED WITH THE VERY STRONG UPPER
SYSTEM WILL RESULT IN AN INCREASINGLY STRONGER SFC PRESSURE GRADIENT
ACROSS THE PANHANDLES...AND SUSPECT THAT THIS EFFECT MAY HAVE BEEN
DOWNPLAYED A BIT TOO MUCH IN PREVIOUS PACKAGE. COULD SEE A
SUBSTANTIAL HIGH WIND EVENT...ESPECIALLY ACROSS THE SOUTHERN
ZONES...AKIN TO THE NEW YEARS DAY WIND EVENT REPLETE WITH BLOWING
DUST...DIRT...AND ASH. WILL PASS THESE CONCERNS ALONG TO THE MIDNIGHT
SHIFT WITH A STRONG RECOMMENDATION FOR UPGRADING THE WIND ADVISORY
FOR PARTS OF THE FORECAST AREA.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 7 AM THURSDAY TO 9 PM THURSDAY FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.
RED FLAG WARNING FROM 11 AM THURSDAY TO 10 PM THURSDAY FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.
TX...RED FLAG WARNING FROM 11 AM THURSDAY TO 10 PM THURSDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
WHEELER.
WIND ADVISORY FROM 7 AM THURSDAY TO 9 PM THURSDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
WHEELER.
&&
KRAMARHazardous weather outlook, Apr 5, 9:36 PM CDT, 6 hours 31 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 936 PM CDT WED APR 5 2006 OKZ001>003-TXZ001>020-061100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 936 PM CDT WED APR 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... BREEZY SOUTHWEST WINDS IN THE 15 TO 25 MPH RANGE WILL CONTINUE THE REST OF TONIGHT. AS A RESULT...CAUTION IS ADVISED ON AREA LAKES FOR TONIGHT. .DAYS TWO THROUGH SEVEN... EXTREMELY HIGH FIRE DANGER IS EXPECTED ON THURSDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. VERY STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL AFFECT THE PANHANDLES WITH RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT. A RED FLAG WARNING WILL BE IN EFFECT FROM 11 AM THURSDAY UNTIL 10 PM THURSDAY EVENING. A WIND ADVISORY WILL BE IN EFFECT ON THURSDAY FROM 7 AM UNTIL 9 PM. HIGH FIRE DANGER IS EXPECTED AGAIN ON SUNDAY...MONDAY... AND TUESDAY...MAINLY ACROSS THE WESTERN PORTIONS OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... FIREFIGHTERS AND EMERGENCY RESPONDERS ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD PREPARE FOR THE POSSIBILITY OF DANGEROUS WILDFIRE SPREAD ON THURSDAY. PREPARATIONS SHOULD ALSO BE MADE FOR INCREASED FIRE DANGER AGAIN ON SUNDAY...MONDAY...AND TUESDAY. ANDRADE
Nearby
High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.